# SDR FDEA201605041457

- Difficulty date: May 4, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N531810
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 LBL 10 - 17 DECK PLATE UPPER SURFACE FOUND CORRODED.  COMPLIED WITH EA F-5310-T0325421 PART 1 P1.   REPAIR CLASSIFIED AS MAJOR.
